Alert archive / Indiana / Gale Warnings in 2015

Gale Warning 28, NWS Northern Indiana

November 16, 2015

NWS Northern Indiana issued this gale warning at Nov 16, 2015, 4:57 PM EST. It took effect at Nov 17, 2015, 10:00 AM EST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2015, 4:57 PM EST (21:57 UTC)
In effect from
Nov 17, 2015, 10:00 AM EST
Expired
Nov 18, 2015, 11:00 PM EST
In force
37 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WHUS73 KIWX 162157
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
457 PM EST MON NOV 16 2015

LMZ043-046-170600-
/O.NEW.KIWX.GL.W.0028.151117T1500Z-151120T0400Z/
/O.EXT.KIWX.GL.A.0007.151120T0400Z-151120T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
457 PM EST MON NOV 16 2015

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 11 PM EST
THURSDAY...
...GALE WATCH NOW IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 11 PM EST
THURSDAY. THE GALE WATCH IS NOW IN EFFECT FROM THURSDAY EVENING
THROUGH LATE THURSDAY NIGHT. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
  TUESDAY THROUGH TUESDAY NIGHT...VEERING SOUTH AT SAME SPEEDS
  WEDNESDAY.

* WAVES: 2 TO 4 FEET TUESDAY BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
429 
WHUS73 KIWX 170257
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
957 PM EST MON NOV 16 2015

LMZ043-046-171100-
/O.EXT.KIWX.GL.W.0028.151117T1500Z-151119T0900Z/
/O.CAN.KIWX.GL.A.0007.151120T0400Z-151120T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
957 PM EST MON NOV 16 2015

...GALE WARNING NOW IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
THURSDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE GALE WATCH. THE GALE WARNING IS NOW IN EFFECT FROM 10 AM
TUESDAY TO 4 AM EST THURSDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
TUESDAY THROUGH TUESDAY NIGHT...VEERING SOUTH AT SAME SPEEDS
WEDNESDAY.

* WAVES: 2 TO 4 FEET TUESDAY BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
429 
WHUS73 KIWX 170935
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EST TUE NOV 17 2015

LMZ043-046-171745-
/O.CON.KIWX.GL.W.0028.151117T1500Z-151119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST THURSDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
  TUESDAY...BECOMING SOUTHWEST BY WEDNESDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY BUILDING TO 3 TO 7 FEET BY WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
782 
WHUS73 KIWX 171540
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 AM EST TUE NOV 17 2015

LMZ043-046-172345-
/O.CON.KIWX.GL.W.0028.000000T0000Z-151119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1040 AM EST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT
  GALES...BECOMING SOUTHWEST BY WEDNESDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY BUILDING TO 4 TO 8 FEET BY WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 
WHUS73 KIWX 172153
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EST TUE NOV 17 2015

LMZ043-046-180600-
/O.CON.KIWX.GL.W.0028.000000T0000Z-151119T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
453 PM EST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
  TONIGHT...VEERING SOUTH WEDNESDAY.

* WAVES: 2 TO 5 FEET OVERNIGHT BUILDING TO 3 TO 7 FEET BY
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
644 
WHUS73 KIWX 172205
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 PM EST TUE NOV 17 2015

LMZ043-046-180615-
/O.EXT.KIWX.GL.W.0028.000000T0000Z-151119T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 PM EST TUE NOV 17 2015

...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM EST WEDNESDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES 
  TONIGHT...VEERING SOUTH WEDNESDAY. 

* WAVES: 2 TO 5 FEET OVERNIGHT BUILDING TO 3 TO 7 FEET BY 
  WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
196 
WHUS73 KIWX 180303
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EST TUE NOV 17 2015

LMZ043-046-181115-
/O.CON.KIWX.GL.W.0028.000000T0000Z-151119T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 PM EST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST WEDNESDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
  TONIGHT...VEERING SOUTH TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  WEDNESDAY.

* WAVES: 2 TO 5 FEET OVERNIGHT BUILDING TO 3 TO 7 FEET BY 
  WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
207 
WHUS73 KIWX 180935
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 AM EST WED NOV 18 2015

LMZ043-046-181745-
/O.CON.KIWX.GL.W.0028.000000T0000Z-151119T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 AM EST WED NOV 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS: SOUTH TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  TODAY...VEERING SOUTHWEST TO 30 KNOTS WITH GUSTS TO 35 KNOT
  GALES THIS EVENING. 

* WAVES: 3 TO 5 FEET OVERNIGHT BUILDING TO 5 TO 8 FEET BY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
921 
WHUS73 KIWX 182130
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EST WED NOV 18 2015

LMZ043-046-190400-
/O.CON.KIWX.GL.W.0028.000000T0000Z-151119T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
430 PM EST WED NOV 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS: SOUTH 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES THIS
  EVENING.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
959 
WHUS73 KIWX 190401
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 PM EST WED NOV 18 2015

LMZ043-046-191215-
/O.EXP.KIWX.GL.W.0028.000000T0000Z-151119T0400Z/
/O.NEW.KIWX.GL.W.0029.151119T1400Z-151120T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 PM EST WED NOV 18 2015

...GALE WARNING IN EFFECT FROM 9 AM TO 10 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST
THURSDAY.

* WINDS: SOUTHWEST TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  THURSDAY...WINDS VEER WEST THURSDAY NIGHT.

* WAVES: 4 TO 8 FEET THURSDAY MORNING BUILDING TO 6 TO 12 FEET
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 16, 3:50 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Nov 16, 3:50 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EST MON NOV 16 2015

.SYNOPSIS...
ISSUED AT 402 AM EST MON NOV 16 2015

TEMPERATURES WILL REMAIN MILD THROUGH THE MIDDLE OF THE WEEK IN
ADVANCE OF A COLD FRONT THAT WILL BRING PERIODS OF RAIN TO THE
FORECAST AREA TUESDAY INTO WEDNESDAY. HIGHS THROUGH WEDNESDAY WILL
RANGE FROM THE UPPER 50S TO LOWER 60S. COOLER AND DRIER AIR WILL
OVERSPREAD THE REGION BEHIND THIS SYSTEM FOR THE SECOND HALF OF THE
WEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 350 PM EST MON NOV 16 2015

TWO ROUNDS OF LOW LEVEL ISENTROPIC ASCENT AND THETA-E ADVECTION
AHEAD OF APPROACHING LONGWAVE TROUGH WILL BRING INCREASING CHANCES
FOR RAIN THROUGH TOMORROW. LEADING EDGE OF THE FIRST WAVE IS
CURRENTLY MOVING INTO OUR CWA IN FAIRLY RAGGED FASHION. ANTECEDENT
AIRMASS IS EXCEPTIONALLY DRY AS SEEN IN 12Z REGIONAL SOUNDINGS AND
LACK OF ANY SUBSTANTIAL MID/UPPER LEVEL SUPPORT HAS LED TO A
RELATIVELY MUTED LOW LEVEL RESPONSE. UPSTREAM RADAR MOSAIC/SURFACE
OBS INDICATE A FEW LOCATIONS RECEIVING MEASURABLE RAIN AS THETA-E
RIDGE MOVES NORTH BUT SUSPECT THIS ACTIVITY WILL CONTINUE TO WITHER
AS IT MOVES OVER OUR CWA EARLY THIS EVENING AND ENCOUNTERS
INCREASINGLY HOSTILE ENVIRONMENT. LATEST HI-RES MODELS SHOW A FEW
SHOWERS IN OUR SW COUNTIES WITH JUST SPRINKLES FOR MOST OF THE
AREA. AGREE WITH THIS SCENARIO AND HAVE ADJUSTED THE FORECAST
ACCORDINGLY. SLIGHTLY BETTER CHANCES EXPECTED BY LATE EVENING AS
BAND OF 295K ISENTROPIC ASCENT CURRENTLY MOVING INTO SOUTHERN
ILLINOIS LIFTS NORTH. AGAIN...SUPPORT ALOFT IS VERY LIMITED AND
ASCENT IS BROAD/WEAK. A FEW SHOWERS POSSIBLE IN OUR WEST BUT
SHOULD BE SCATTERED AND VERY LIGHT.

A MORE FORMIDABLE WAVE OF PRECIP EXPECTED TOMORROW AS DEEP WESTERN
CONUS LOW INCHES CLOSER AND LLJ RAMPS UP. STILL NOT MUCH IN THE WAY
OF UPPER LEVEL SUPPORT BUT MODELS INDICATE ANOTHER WEAK VORT MAX
SHREDDING NORTHEAST ALONG WITH MUCH MORE PRONOUNCED 295K ISENTROPIC
UPGLIDE AND MOISTURE ADVECTION AS 40+ KT LLJ NOSES INTO OUR AREA.
RAISED PRIOR POPS A BIT AND ADDED SOME TEMPORAL DETAIL. BEST
CHANCES FOR WIDESPREAD/HEAVIER RAIN WILL BE IN OUR NORTHWEST
COUNTIES CLOSER TO THE LLJ JET CORE. AMOUNTS THERE WILL LIKELY BE
0.25-0.5 INCHES WITH ONLY AROUND A TENTH AND LOWER POPS EAST OF
I-69. TEMPS WILL REMAIN WELL ABOVE AVERAGE THROUGH THE PERIOD
WITH DEEP SOUTHERLY FLOW AND ABUNDANT CLOUDS KEEPING HIGHS AROUND
60F AND LOWS IN THE MID 40S.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 350 PM EST MON NOV 16 2015

LARGE SCALE FLOW AMPLIFICATION WILL BE ONGOING TUESDAY
EVENING AS UPPER TROUGH CONTINUES TO DEEPEN AS IT BEGINS TO EJECT
OUT OF THE SOUTHERN ROCKIES. STRONGEST ISENTROPIC UPGLIDE SHOULD BE
SITUATED ACROSS FAR NORTHWEST/WESTERN LOCATIONS TUESDAY
EVENING...WHERE LOWEST CONDENSATION PRESSURE DEFICITS SHOULD ALSO BE
LOCATED. SOME MODEST RAMP UP ONCE AGAIN IN ISENTROPIC UPGLIDE ACROSS
REMAINDER OF THE FORECAST AREA DURING THE OVERNIGHT HOURS...BUT
LOW/MID LEVEL DEW POINT DEPRESSIONS SHOULD REMAIN RELATIVELY LARGE
ACROSS EASTERN TWO THIRDS OF THE AREA WITH LESS FAVORABLE SOUTH-
SOUTHEAST LOW LEVEL FLOW TRAJECTORIES.

LARGE SCALE SUPPORT FOR UPWARD VERTICAL MOTION WILL INCREASE TOWARD
DAYBREAK WEDNESDAY AS PRIMARY MOISTURE AXIS ADVECTS FROM WEST TO
EAST ACROSS THE AREA. COLUMN MOISTURE WITH THIS PRIMARY MOISTURE
AXIS WILL BE HIGHLY ANOMALOUS WITH PWATS IN THE 1.25-1.4
RANGE...ALTHOUGH THIS AXIS WILL BE REMAIN QUITE NARROW IN SCALE.
INCREASING UPPER DIFFLUENCE/DIVERGENCE ASSOCIATED WITH LARGE SCALE
UPPER TROUGH SHOULD SUPPORT BAND OF RAIN PROGRESSING FROM WEST TO
EAST ACROSS THE AREA ON WEDNESDAY. STILL EXPECTING RAINFALL AMOUNTS
TO BE GREATER SOUTH AND WEST OF THE AREA AS DEEPER MOISTURE BECOMES
SOMEWHAT MORE PROGRESSIVE ACROSS THE LOCAL AREA ON WEDNESDAY. DID
NOT DEVIATE MUCH FROM PREVIOUS FORECAST WITH FORECAST RAIN AMOUNTS
FROM 1.25 INCHES SOUTHWEST TO BETWEEN 0.50-0.75 ACROSS THE EAST.
IN ADDITION...BREEZY/WINDY CONDITIONS EXPECTED ON WEDNESDAY WITH
SOME GUSTS OF 30 TO 35 MPH POSSIBLE. BULK OF PRECIP SHOULD SHIFT
EAST OF THE AREA EARLY WEDNESDAY EVENING AS MID LEVEL DRY SLOT AND
OCCLUDED FRONT TRACK ACROSS THE AREA WITH BREEZY SOUTHWEST WINDS
BEHIND THE FRONT.

MORE SEASONABLE CONDITIONS RETURN FOR THURSDAY BEHIND THIS
FRONT...WITH PRIMARY FOCUS FOR THE REMAINDER OF THE LONG TERM PERIOD
ON A SYSTEM TO POTENTIALLY AFFECT THE AREA FRIDAY NIGHT-SATURDAY
NIGHT. MEDIUM RANGE MODEL CONSENSUS IS FOR THE BROAD NEGATIVE UPPER
HEIGHT ANOMALY ACROSS NORTH CENTRAL CONUS TO GET REINFORCED BY
CLIPPER-TYPE SYSTEM FRIDAY NIGHT...WHICH SETS UP FAIRLY STRONG
DOWNSTREAM FRONTOGENESIS FORCING. WHILE STILL A GOOD DEAL OF SPREAD
EXISTS REGARDING STRENGTH/TIMING OF THIS POTENTIAL SYSTEM...CURRENT
INDICATIONS WOULD SUGGEST A FRONTAL FORCED RAIN CHANGING TO SNOW
TYPE SETUP. GIVEN THE 24 HOUR OFFSET AMONG VARIOUS GUIDANCE IN
TIMING...HAVE MAINTAINED BROAD BRUSH RAIN/SNOW CHANCE POPS FOR THE
FRI-SATURDAY NIGHT PERIOD. DID MAINTAIN SOME LAKE EFFECT CHANCE POPS
BEHIND THIS SYSTEM FOR LATE WEEKEND WITH TEMPS EXPECTED TO MODERATE
SOMEWHAT TOWARD THE END...AND JUST AFTER THIS FORECAST VALID PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1235 PM EST MON NOV 16 2015

INCREASING WARM/MOIST AIR ADVECTION AHEAD OF APPROACHING LONGWAVE
TROUGH WILL BRING CHANCE FOR MVFR CEILINGS AND A FEW LIGHT RAIN
SHOWERS LATER THIS EVENING AND INTO THE OVERNIGHT. CONFIDENCE IN
FUEL ALTERNATE CRITERIA IS LOW (DESPITE NAM FORECAST SOUNDINGS)
DUE TO VERY DRY AIRMASS CURRENTLY IN PLACE AND RELATIVELY WEAK
FORCING AND THETA-E ADVECTION. DID INTRODUCE SOME HIGH END MVFR
CEILINGS DURING THE OVERNIGHT PERIOD THOUGH. MUCH BETTER CHANCES
FOR RAIN TOMORROW AFTERNOON AS STRONGER LLJ RAMPS UP. HOWEVER...BEST
CHANCES FOR RAIN/IMPACTS APPEAR AT THE VERY END OF THIS TAF PERIOD
AND DID NOT INTRODUCE ANY MENTION YET.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM TUESDAY MORNING THROUGH LATE THURSDAY NIGHT FOR
     LMZ043-046.

&&

SYNOPSIS...T
SHORT TERM...AGD
LONG TERM...MARSILI
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 16, 5:06 AM EST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
506 AM EST MON NOV 16 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-171015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
506 AM EST MON NOV 16 2015 /406 AM CST MON NOV 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-171015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
506 AM EST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WINDS ARE POSSIBLE FROM TUESDAY MORNING THROUGH
THURSDAY NIGHT. PLEASE SEE THE MARINE WEATHER MESSAGE FOR
ADDITIONAL INFORMATION.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:38 AM ESTGale WatchIWX17 hr

Nearby

Gale Warnings in Indiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.